Vol. 11, No. 2, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Volume 13, Issue 2
Volume 13, Issue 1
Volume 12, Issue 4
Volume 12, Issue 3
Volume 12, Issue 2
Volume 12, Issue 1
Volume 11, Issue 4
Volume 11, Issue 3
Volume 11, Issue 2
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Older Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 2-3
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 1-2
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 3-4
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
founded and published with the
scientific support and advice of
mathematicians from the
Moscow Institute of
Physics and Technology
Subscriptions
 
ISSN (electronic): 2996-220X
ISSN (print): 2996-2196
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
On irrationality measure functions for several real numbers

Viktoria Rudykh

Vol. 11 (2022), No. 2, 197–204
Abstract

For an n-tuple α = (α1,,αn) of pairwise independent numbers we consider permutations

σ(t) : {1,2,3,,n}{σ1,σ2,σ3,,σn}, ψασ 1(t) > ψασ 2(t) > ψασ 3(t) > > ψασn(t),

of irrationality measure functions ψα(t) = min 1qtqα. Let 𝔨(α) be the number of infinitely occurring different permutations {σ1,,σ𝔨(α)}. We prove that the length of an n-tuple α with 𝔨(α) = k is

n k(k + 1) 2

and this result is optimal.

PDF Access Denied

We have not been able to recognize your IP address 3.234.244.181 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
irrationality measure function
Mathematical Subject Classification
Primary: 11J13
Milestones
Received: 27 April 2022
Revised: 24 June 2022
Accepted: 8 July 2022
Published: 13 August 2022
Authors
Viktoria Rudykh
Moscow Institute of Physics and Technology
Dolgoprudny
Russia